Effective estimates on indefinite ternary forms

Elon Lindenstrauss*, Gregory Margulis

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

24 Scopus citations

Abstract

We give an effective proof of a theorem of Dani and Margulis regarding values of indefinite ternary quadratic forms at primitive integer vectors. The proof uses an effective density-type result for orbits of the groups SO(2, 1) on SL(3, ℝ)/SL(3, ℤ).

Original languageAmerican English
Pages (from-to)445-499
Number of pages55
JournalIsrael Journal of Mathematics
Volume203
Issue number1
DOIs
StatePublished - Oct 2014

Bibliographical note

Publisher Copyright:
© 2014, Hebrew University of Jerusalem.

Fingerprint

Dive into the research topics of 'Effective estimates on indefinite ternary forms'. Together they form a unique fingerprint.

Cite this